# SDR F3LA2024041900054

- Difficulty date: April 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 17,362 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001313422-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON LH DOOR SILL BEAM NUT PLATE HOLE IS BEYOND ADL WITH 100% MATERIAL LOSS WHICH REQUIRES REPAIR AS PER A320 NEO SRM TASK 53-41-14-283-002 REV. 39.   LH DOOR SILL BEAM REPAIR PERFORMED AS PER A320 NEO SRM 53-41-14-300-001 REV. 39.
